Alert archive / Nevada / Red Flag Warnings in 2009

Red Flag Warning 16, NWS Las Vegas, NV

September 21, 2009Clark County, Nevada; Mohave County, Arizona; San Bernardino County, California

NWS Las Vegas, NV issued this red flag warning at Sep 21, 2009, 2:49 AM PDT for Clark County, Nevada; Mohave County, Arizona; San Bernardino County, California. It took effect at Sep 21, 2009, 10:45 AM PDT. It was in force for 25 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 21, 2009, 2:49 AM PDT (09:49 UTC)
In effect from
Sep 21, 2009, 10:45 AM PDT
Expired
Sep 22, 2009, 11:29 AM PDT
In force
25 hr
Issued by
NWS Las Vegas, NV

Counties Mohave County, AZ, San Bernardino County, CA, Clark County, NV

The radar

The Las Vegas radar (KESX), 15 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KVEF 210949
RFWVEF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
249 AM PDT MON SEP 21 2009

AZZ101-CAZ229-NVZ466-212230-
/O.NEW.KVEF.FW.W.0016.090922T1800Z-090923T0400Z/
LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-LOWER COLORADO RIVER VALLEY-
LAKE MEAD NRA/COLORADO RIVER-NV SIDE-
249 AM PDT MON SEP 21 2009 /249 AM MST MON SEP 21 2009/

...RED FLAG WARNING IN EFFECT FROM 11 AM PDT /11 AM MST/ TO 9 PM
PDT /9 PM MST/ TUESDAY FOR GUSTY WINDS AND LOW HUMIDITY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG
WARNING FOR THE LAKE MEAD NATIONAL RECREATION AREA AND THE LOWER
COLORADO RIVER VALLEY...WHICH IS IN EFFECT FROM 11 AM TO 9 PM
TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY.

A COLD FRONT WILL BRING GUSTY NORTH WINDS AND VERY DRY AIR TO THE
AREA TUESDAY. NORTH WINDS 20 TO 30 MPH WITH GUSTS AROUND 40 MPH
CAN BE EXPECTED...WITH EVEN HIGHER WINDS IN AREAS OF NORTH SOUTH
ORIENTED TERRAIN. RELATIVE HUMIDITY WILL BE LESS THAN 10 PERCENT
AND FIRE DANGER IS HIGH. THE WINDS WILL SUBSIDE LATE TUESDAY
EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

&&

$$

MORGAN
4 follow-up statements
000 
WWUS85 KVEF 211745
RFWVEF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1045 AM PDT MON SEP 21 2009

AZZ101-CAZ229-NVZ466-220200-
/O.EXT.KVEF.FW.W.0016.090921T1745Z-090923T0400Z/
LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-LOWER COLORADO RIVER VALLEY-
LAKE MEAD NRA/COLORADO RIVER-NV SIDE-
1045 AM PDT MON SEP 21 2009 /1045 AM MST MON SEP 21 2009/

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM PDT /9 PM MST/
TUESDAY FOR GUSTY NORTH WINDS AND LOW RELATIVE HUMIDITY...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM PDT /9 PM MST/
TUESDAY FOR THE COLORADO RIVER VALLEY DUE TO GUSTY NORTH WINDS AND
LOW RELATIVE HUMIDITY.

A COLD FRONT WILL BRING GUSTY NORTH WINDS AND VERY DRY AIR TO THE
LAKE MEAD NATIONAL RECREATION AREA TODAY AND TO THE LOWER COLORADO
RIVER VALLEY INCLUDING LAKE HAVASU ON TUESDAY. NORTH WINDS 20 TO
30 MPH WITH GUSTS AROUND 40 MPH CAN BE EXPECTED...WITH EVEN HIGHER
WINDS IN AREAS OF NORTH SOUTH ORIENTED TERRAIN. RELATIVE HUMIDITY
WILL BE LESS THAN 10 PERCENT AND FIRE DANGER IS HIGH. THE WIND
GUSTS MAY DECREASE LESS THAN 30 MPH FOR A FEW HOURS OVERNIGHT...BUT
THEY WILL STRENGTHEN IN THE EARLY MORNING ON TUESDAY. CRITICIAL
FIRE WEATHER CRITERIA WILL BE MET FOR MOST OF THE TIME FROM THIS
AFTERNOON THROUGH TUESDAY EVENING. WINDS WILL BEGIN TO DIMINISH
TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

&&

$$

LINDAMAN/ADAIR
000 
WWUS85 KVEF 212150
RFWVEF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
250 PM PDT MON SEP 21 2009

AZZ101-CAZ229-NVZ466-221200-
/O.CON.KVEF.FW.W.0016.000000T0000Z-090923T0400Z/
LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-LOWER COLORADO RIVER VALLEY-
LAKE MEAD NRA/COLORADO RIVER-NV SIDE-
250 PM PDT MON SEP 21 2009 /250 PM MST MON SEP 21 2009/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT /9 PM MST/
TUESDAY FOR GUSTY NORTH WINDS AND LOW RELATIVE HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT /9 PM MST/
TUESDAY FOR THE COLORADO RIVER VALLEY DUE TO GUSTY NORTH WINDS AND
LOW RELATIVE HUMIDITY.

A COLD FRONT WILL CONTINUE TO BRING GUSTY NORTH WINDS AND VERY DRY
AIR TO THE LAKE MEAD NATIONAL RECREATION AREA AND TO THE LOWER
COLORADO RIVER VALLEY INCLUDING LAKE HAVASU THROUGH TUESDAY.
NORTH WINDS 20 TO 30 MPH WITH GUSTS AROUND 40 MPH CAN BE
EXPECTED... WITH EVEN HIGHER WINDS IN AREAS OF NORTH SOUTH
ORIENTED TERRAIN. RELATIVE HUMIDITY WILL BE LESS THAN 10 PERCENT
AND FIRE DANGER IS HIGH. THE WIND GUSTS MAY DECREASE TO LESS THAN
30 MPH FOR A FEW HOURS OVERNIGHT...BUT THEY WILL STRENGTHEN EARLY
TUESDAY MORNING. CRITICIAL FIRE WEATHER CRITERIA WILL BE MET FOR A
MAJORITY OF THE PERIOD THROUGH TUESDAY. WINDS WILL BEGIN TO
DIMINISH TUESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

&&

$$

LINDAMAN/ADAIR
000 
WWUS85 KVEF 220928
RFWVEF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
228 AM PDT TUE SEP 22 2009

AZZ101-CAZ229-NVZ466-221900-
/O.CON.KVEF.FW.W.0016.000000T0000Z-090923T0400Z/
LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-LOWER COLORADO RIVER VALLEY-
LAKE MEAD NRA/COLORADO RIVER-NV SIDE-
228 AM PDT TUE SEP 22 2009 /228 AM MST TUE SEP 22 2009/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT /9 PM MST/
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT FOR THE LAKE MEAD NATIONAL
RECREATION AREA AND THE LOWER COLORADO RIVER VALLEY UNTIL 9 PM
THIS EVENING.

NORTH WINDS OF 20 TO 30 MPH WITH GUSTS AROUND 40 MPH CAN BE
EXPECTED TODAY...WITH EVEN HIGHER WINDS IN AREAS OF NORTH SOUTH
ORIENTED TERRAIN. RELATIVE HUMIDITY WILL BE LESS THAN 10 PERCENT
AND FIRE DANGER IS HIGH. THE WINDS WILL BEGIN TO DIMINISH THIS
EVENING...BUT HUMIDITIES WILL REMAIN VERY LOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

&&

$$

MORGAN
000 
WWUS85 KVEF 221829
RFWVEF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1129 AM PDT TUE SEP 22 2009

AZZ101-CAZ229-NVZ466-221930-
/O.CAN.KVEF.FW.W.0016.000000T0000Z-090923T0400Z/
LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-LOWER COLORADO RIVER VALLEY-
LAKE MEAD NRA/COLORADO RIVER-NV SIDE-
1129 AM PDT TUE SEP 22 2009 /1129 AM MST TUE SEP 22 2009/

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE RED
FLAG WARNING FOR THE LAKE MEAD NATIONAL RECREATION AREA AND THE
LOWER COLORADO RIVER VALLEY.

RECENT OBSERVATIONS ALONG THE COLORADO RIVER FROM LAKE MEAD TO
LAKE HAVASU INDICATE WIND GUSTS WERE GENERALLY LESS THAN 30 MPH.
WIND SPEEDS ARE EXPECTED TO GRADUALLY DECREASE DURING THE
AFTERNOON WITH GUSTS BETWEEN 20 AND 25 MPH. RELATIVE HUMIDITY WILL
REMAIN BETWEEN 5 AND 10 PERCENT. VERY LOCALIZED GUSTS AROUND 35
MPH MAY STILL OCCUR IN THE MOST FAVORABLE NORTH-SOUTH CHANNELS
BELOW HOOVER AND DAVIS DAMS IN THE EARLY AFTERNOON BUT CRITICAL
FIRE WEATHER CONDITIONS WILL NOT BE WIDESPREAD.

$$

JA

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Sep 20, 8:59 PM PDT, 5 hours 50 minutes earlier.

Area forecast discussion, Sep 20, 8:59 PM PDT, 5 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
859 PM PDT SUN SEP 20 2009

.SYNOPSIS...HIGH PRESSURE IS BUILDING INTO THE REGION BRINGING DRY
WEATHER FOR THE UPCOMING WEEK. TEMPERATURES WILL START DROPPING 3 TO
5 DEGREES MONDAY AND REMAIN AROUND SEASON NORMALS FOR TUESDAY AS
NORTHERLY FLOW BRINGS IN A COOLER AIR MASS AND LOCALLY GUSTY WINDS.
&&

.UPDATE...GENERALLY CLEAR SKIES ACROSS THE CWA THIS EVENING. 00Z NAM
INDICATING THAT THE CURRENT FORECAST REMAINS ON TRACK WITH RIDGE
BUILDING INTO THE PACNW AND NORTHEAST FLOW DEVELOPING OVER THE CWA
INTO THE FIRST OF THE WEEK FOR COOLER TEMPERATURES AND LOCAL GUSTY
WINDS. WILL UPDATE ZONES LATER TO REMOVE EVENING/MIDNIGHT WORDING
OTHERWISE NO FURTHER UPDATES PLANNED FOR TONIGHT.
&&

AVIATION...FOR MCCARRAN...SOUTH TO SOUTHWEST WINDS AT 5-10 KTS
THROUGH 10Z MONDAY THEN A BRIEF PERIOD OF LIGHT AND VARIABLE BEFORE
NORTH TO NORTHEAST WINDS BECOME ESTABLISHED AND STRENGTHEN MONDAY
MORNING. MONDAY AFTERNOON EXPECT SUSTAINED NORTH TO NORTHEAST WINDS
AT 10-15 KTS. ALTHOUGH WINDS MAY LESSEN AT TIMES MONDAY NIGHT NORTH
TO NORTHEAST WINDS WILL PICK UP AGAIN ON TUESDAY AND LIKELY REACH
SUSTAINED SPEEDS AROUND 15 KTS AT TIMES. NO SIGNIFICANT CLOUD COVER
IS EXPECTED THROUGH TUESDAY.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...NORTH WINDS WILL CONTINUE INTO TONIGHT ACROSS THE
SOUTHERN GREAT BASIN...TAKING ON MORE OF A NORTHEAST COMPONENT BY
MONDAY AFTERNOON ACROSS LINCOLN COUNTY. ACROSS THE MOJAVE DESERT
MAINLY SOUTHWEST TO WEST WINDS AT 6-12 KTS THROUGH AROUND 10Z
MONDAY...AFTERWARDS WINDS WILL BEGIN TO TRANSITION TO THE NORTH WITH
NORTH TO NORTHEAST WINDS INCREASING STARTING BETWEEN 16Z AND 18Z
MONDAY. FAVORED SPOTS COULD SEE NORTHEAST GUSTS OF 15-20 KTS MONDAY
AFTERNOON AND EVENING. WHILE THE NORTH TO NORTHEAST WINDS MAY
LESSEN SOME MONDAY NIGHT THEY ARE EXPECTED TO INCREASE DURING THE
DAY ON TUESDAY ESPECIALLY DOWN THE COLORADO RIVER VALLEY WHERE GUSTS
UP TO 35 KTS COULD OCCUR. NO SIGNIFICANT CLOUD COVER IS EXPECTED
THROUGH TUESDAY.
&&

.PREV DISCUSSION...245 PM PDT SHORT TERM...HIGH AND DRY FORECAST FOR
THE NEXT FEW DAYS WITH THE MAIN CONCERN BEING WINDS ALONG THE
COLORADO RIVER VALLEY FOR MONDAY AND TUESDAY EVENINGS. AS HIGH
PRESSURE BUILDS IN FROM THE WEST...NORTHEASTERLY FLOW CONTINUES TO
SETTLE IN OVER THE AREA.   THERE IS ALSO AN AREA OF LOW PRESSURE
MOVING OVER THE NORTHERN ROCKIES THAT IS DIGGING SOUTHEAST THROUGH
TUESDAY.  AS HIGH PRESSURE MOVES EASTWARD AND THE AREA OF LOW
PRESSURE STARTS TO BACKTRACK TOWARDS THE WEST /ACCORDING TO THE GFS
AND THE NAM/ THE NORTH TO SOUTH SURFACE GRADIENTS BEGIN TO INCREASE
BETWEEN ELY AND EED. AS  THE GRADIENTS CONTINUE TO TIGHTEN THROUGH
06Z TUESDAY...THE RESULTANT GRADIENT IS A 13 MB GRADIENT BETWEEN ELY
AND EED. MAIN TIME PERIOD OF CONCERN FOR GUSTY NORTH WINDS WILL BE
FOR TUESDAY...ESPECIALLY ALONG THE COLORADO RIVER VALLEY WHERE
LOCALLY GUSTY WINDS COULD BE AROUND 35 MPH. WINDS STILL APPEAR TO BE
BELOW LAKE WIND ADVISORY AND RED FLAG CRITERIA...BUT IT APPEARS THAT
WE COULD BE VERY CLOSE.  GUIDANCE SHOWS STRONG WINDS TUESDAY FOR EED
AND IFP. ACCORDINGLY...A LAKE WIND ADVISORY OR A RED FLAG WARNING
FOR THE LAKE ZONES WOULD NOT BE OUT OF THE QUESTION. TEMPERATURES
FOR THE SHORT TERM WILL BE TRENDING DOWN STARTING MONDAY AND SHOULD
BE AROUND SEASONAL NORMS.

.LONG TERM...FOR THE 4TH DAY IN A ROW WE HAVE ONCE AGAIN LEANED
TOWARDS A BLEND OF THE ECMWF/GEM AS THE BASIS FOR THE OVERALL
HANDLING OF THE LONGER RANGE. BY THURSDAY AFTERNOON THE BIG CUT-OFF
CLOSED UPPER LOW SHOULD HAVE PULLED OFF TO THE EAST AND BE SOMEWHERE
NEAR KANSAS/EASTERN COLORADO. MEANWHILE A BROAD AREA OF HIGH
PRESSURE ALOFT WILL REMAIN OVER THE PAC NW AND EXPAND SOUTHEASTWARD
INTO THE MOJAVE DESERT BY FRIDAY AFTERNOON. THIS WILL LIGHTEN
SURFACE PRESSURE GRADIENTS SHUTTING DOWN THE NORTHEAST WINDS FROM
EARLIER IN THE WEEK AND ALLOW FOR HEIGHTS TO RISE OVER THE REGION.
WITH THE NORTHEAST FLOW LESS PRONOUNCED WE SHOULD BE ABLE TO TAKE
BETTER ADVANTAGE OF THE PROGGED HEIGHTS AND TEMPS ALOFT - THUS HIGH
TEMPS WILL WARM UP A FEW DEGREES AND REACH ABOVE NORMAL LEVELS. DRY
CONDITIONS ARE EXPECTED AREAWIDE.

ALTHOUGH OUT THERE THE NEXT POTENTIAL WRINKLE IN THE FORECAST COULD
COME AS EARLY AS NEXT SUNDAY. THE 12Z ECMWF SHOWS A WEAK UPPER LEVEL
LOW WELL OFF THE COAST OF SOCAL THAT EVENTUALLY EJECTS NORTHEAST
TOWARDS CENTRAL CALIFORNIA BY NEXT MONDAY. THIS BECOMES A PROBLEM IF
THE LOW CAN TAP SOME TROPICAL/SUBTROPICAL MOISTURE TO THE SOUTH AND
YANK IT NORTHWARD WHICH THE 12Z ECMWF SHOWS. THE 12Z GFS SHOWS THIS
LOW AS WELL BUT KEEPS ENOUGH RIDGING OVER THE WEST THAT THE LOW
FAILS TO COME ASHORE. FOR NOW WAS NOT READY TO BUY INTO THIS TOTALLY
BUT DID BRING IN SOME CLOUDS FOR EARLY NEXT WEEK. THESE SORTS OF
SYSTEMS ARE OFTEN NOTORIOUS FOR BRINGING A LITTLE MORE WITH THEM
THAN INITIALLY BARGAINED FOR IF ANY SORT OF MOISTURE SITS CLOSE
ENOUGH TO THEM. CERTAINLY AT THE LEAST FUTURE TRENDS ON THE MODELS
WILL BE WORTH WATCHING WITH THIS ONE.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

JENSEN/LINDAMAN/STACHELSKI

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Sep 20, 5:52 AM PDT, 20 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
552 AM PDT SUN SEP 20 2009

CAZ519>526-NVZ014-017>020-022-210700-
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
ESMERALDA AND CENTRAL NYE COUNTY-
WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE-
SPRING MOUNTAINS-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
552 AM PDT SUN SEP 20 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND
SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED. HOWEVER...SPOTTERS ARE
ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING
TO STANDARD OPERATING PROCEDURES.

AZZ001>003-036-CAZ527-NVZ015-016-021-210700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-SAN BERNARDINO COUNTY-
UPPER COLORADO RIVER VALLEY-LINCOLN COUNTY-NORTHEAST CLARK COUNTY-
552 AM PDT SUN SEP 20 2009 /552 AM MST SUN SEP 20 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

GUSTY NORTH WINDS ARE POSSIBLE MONDAY NIGHT THROUGH TUESDAY NIGHT...
PARTICULARLY ALONG THE COLORADO RIVER VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED. HOWEVER...SPOTTERS ARE
ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING
TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 11:07 AM PDTLake Wind AdvisoryVEF24 hr

Nearby

Red Flag Warnings in Nevada, 2009Red Flag Warnings in Arizona, 2009Red Flag Warnings in California, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.